An Infeasible Primal-Dual Algorithm for Total Bounded Variation-Based Inf-Convolution-Type Image Restoration

Hintermüller, Michael and Stadler, Georg (2006) An Infeasible Primal-Dual Algorithm for Total Bounded Variation-Based Inf-Convolution-Type Image Restoration. SIAM Journal on Scientific Computing, 28 (1). pp. 1-23. ISSN 1064-8275

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 19:35
Last Modified: 20 Jun 2012 14:16
URI: http://sro.sussex.ac.uk/id/eprint/21435
📧 Request an update